MAUDE Adverse Event Report: COVIDIEN LLC ARGYLE; CATHETER, PERITONEAL, LONG-TERM INDWELLING

COVIDIEN LLC ARGYLE; CATHETER, PERITONEAL, LONG-TERM INDWELLING
Model Number 8888413807
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during surgery, the cuff came out, forcing them to replace the catheter with the same product id (identifier), since it could not be placed under these conditions.The catheter was not repaired, and there was no leak.A tego was not utilized, and there was no luer adapter issue.No medical or surgical intervention was needed to prevent a permanent impairment of a function.The event did not lead to or extend patient hospitalization.There was no reported patient injury.
 
Event or Problem Description
According to the reporter, during surgery, the cuff came out, forcing them to replace the catheter with the same product id (identifier), since it could not be placed without the cuff.The catheter was not repaired, and there was no leak.A tego was not utilized, and there was no luer adapter issue.No medical or surgical intervention was needed to prevent a permanent impairment of a function.The event did not lead to or extend patient hospitalization.There was no reported patient injury.
 
Additional Manufacturer Narrative
Additional information: b3, b5, d4 (expiration date, lot#), g3, h3, h4.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Correction: b5, e1(street 1) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during surgery, the cuff came out.The catheter was not repaired, and there was no leak.A tego was not utilized, and there was no luer adapter issue.The device was flushed prior to use, and the result was normal.No other products were utilized with the device.A cleaning agent was used on the device, specifically a saline solution.Nothing unusual was observed on the device prior to use, and no other defects or damages were found in the product.The procedure was completed as a catheter was borrowed from a nearby clinic.The coil catheter was replaced with the same product id (identifier) and the same lot number, since it could not be placed without the cuff.This was done on the same day as the event, at the same time, on (b)(6) 2025.No medical or surgical intervention was needed to prevent a permanent impairment of a function.The event did not lead to or extend patient hospitalization.There was no blood loss as a result of the event, and no blood transfusion was required.There was no reported patient injury.
 
Additional Manufacturer Narrative
Correction: g3.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
 
Event or Problem Description
According to the reporter, during surgery, the cuff came out.The catheter was not repaired, and there was no leak.A tego was not u tilized, and there was no luer adapter issue.The device was flushed prior to use, and the result was normal.No other products were utilized with the device.A cleaning agent was used on the device, specifically a physiological solution.Nothing unusual was observed on the device prior to use, and no other defects or damages were found in the product.The procedure was completed as a catheter was ordered from a nearby clinic.The coil catheter was replaced with the same product id (identifier) and the same lot number, since it could not be placed without the cuff.This was done on the same day as the event, at the same time, on (b)(6) 2025.No medical or surgical intervention was needed to prevent a permanent impairment of a function.The event did not lead to or extend patient hospitalization.There was no blood loss as a result of the event, and no blood transfusion was required.There was no reported patient injury.
 
Additional Manufacturer Narrative
Additional information: e1 (city), g3.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 h3.Evaluation summary: medtronic conducted an investigation based upon all information received.The device was not returned, but a photo was available for evaluation.Visual inspection noted that one catheter that had its cuff detached.There appeared to be no abnormalities with the device.It was reported that the cuff detached from the catheter.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ARGYLE
Common Device Name
CATHETER, PERITONEAL, LONG-TERM INDWELLING
Manufacturer (Section D)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key22077334
Report Number1282497-2025-00347
Device Sequence Number9394300
Product Code FJS
UDI-Device Identifier10884521004610
UDI-Public10884521004610
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K180485
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8888413807
Device Catalogue Number8888413807
Device Lot Number2315600146
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Supplement Date Received by Manufacturer05/20/2025
05/20/2025
05/29/2025
05/19/2025
06/06/2025
06/06/2025
06/19/2025
07/30/2025
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date06/02/2025
06/03/2025
06/05/2025
06/05/2025
06/06/2025
06/10/2025
06/20/2025
07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown